Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Nausea, sweating, cold chills, tiredness during periods. Causes for symptoms?

Woke up this morning, kinda quick cause was late, felt fine, walked upstairs to wake kids, came back down and felt sick to stomach , went into bathroom, wanted to throw up, got all sweaty, cold sweaty didn t throw up. No more stomach ache rest of day, just felt tired, weak. Could eat fine. not sure if matters but also on period, 47 years old. Seemed like it happened last month, just didn t feel like throwing up.
Asked On : Mon, 4 Feb 2013
Answers:  1 Views:  389
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
General & Family Physician 's  Response
from your symptoms that you have mentioned you need to get your pressure checked up with low pressure you can get above symptoms.

you could be also be having an infection cropping up you need to get a blood test done to check for infection as well as hemoglobin levels.

would suggest get a check up done at your specialist.

hope to have answered your query.

take care.
Answered: Tue, 5 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor